Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2016 / Article

Corrigendum | Open Access

Volume 2016 |Article ID 7931801 | https://doi.org/10.1155/2016/7931801

Guan Zheng, Yang Zhijun, Qian Wenhua, He Min, "Corrigendum to “On Two-Level State-Dependent Routing Polling Systems with Mixed Service”", Mathematical Problems in Engineering, vol. 2016, Article ID 7931801, 1 page, 2016. https://doi.org/10.1155/2016/7931801

Corrigendum to “On Two-Level State-Dependent Routing Polling Systems with Mixed Service”

Received23 May 2016
Accepted08 Jun 2016
Published27 Jul 2016

In the article titled “On Two-Level State-Dependent Routing Polling Systems with Mixed Service” [1], there was an error in the “Acknowledgments” section, which should be corrected as follows:

This work was supported by a Grant from the National Science Foundation of China (nos. 61463051 and 61461054), the National Science Foundation of Yunnan Province (no. 2012FD002), and the Science Foundation of Yunnan Provincial Department (no. 2014Z010).

References

  1. Z. Guan, Z. Yang, W. Qian, and M. He, “On two-level state-dependent routing polling systems with mixed service,” Mathematical Problems in Engineering, vol. 2015, Article ID 109325, 9 pages, 2015. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2016 Guan Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views457
Downloads356
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.